Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 112, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 6, 2011, 5:00 PM MDT for Washington County, Colorado. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2011, 5:00 PM MDT (23:00 UTC)
- Expired
- Jul 6, 2011, 5:33 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Washington County, CO
The radar
The Denver radar (KFTG), 110 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 5:15 PM MDT | HAIL 1 | 8 Nne Woodlin School, CO | ESTIMATED 1 INCH OF RAIN IN 10-15 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 6, 2:56 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.0 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420 WUUS55 KBOU 062300 SVRBOU COC121-070000- /O.NEW.KBOU.SV.W.0112.110706T2300Z-110707T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 500 PM MDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 600 PM MDT * AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS LOCATED 4 MILES NORTH OF WOODLIN SCHOOL...OR 28 MILES SOUTHWEST OF AKRON...MOVING EAST AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN SCHOOL...LINDON...LAST CHANCE...ELBA...ARICKAREE SCHOOL AND ANTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4014 10306 3970 10289 3964 10365 3992 10365 TIME...MOT...LOC 2300Z 254DEG 23KT 3985 10350 WIND...HAIL <50MPH 1.25IN $$
2 follow-up statements
918 WWUS55 KBOU 062322 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 522 PM MDT WED JUL 6 2011 COC121-070000- /O.CON.KBOU.SV.W.0112.000000T0000Z-110707T0000Z/ WASHINGTON CO- 522 PM MDT WED JUL 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR CENTRAL WASHINGTON COUNTY... AT 519 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 10 MILES NORTHEAST OF WOODLIN SCHOOL...OR 21 MILES SOUTHWEST OF AKRON...MOVING NORTHEAST AT 30 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN SCHOOL...LINDON...LAST CHANCE...ELBA...ARICKAREE SCHOOL AND ANTON. AT 515 PM MDT...A TRAINED SPOTTER REPORTED ONE INCH DIAMETER HAIL ABOUT 8 MILES NORTH OF WOODLIN SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. && LAT...LON 4014 10306 3970 10289 3964 10365 3992 10365 TIME...MOT...LOC 2319Z 232DEG 26KT 3990 10337 WIND...HAIL 60MPH 1.25IN $$
939 WWUS55 KBOU 062333 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 533 PM MDT WED JUL 6 2011 COC121-062343- /O.CAN.KBOU.SV.W.0112.000000T0000Z-110707T0000Z/ WASHINGTON CO- 533 PM MDT WED JUL 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY IS CANCELLED... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. LAT...LON 4014 10306 3970 10289 3964 10365 3992 10365 TIME...MOT...LOC 2333Z 241DEG 22KT 3993 10330 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:00 PM MDT, 2 hours earlier.
Area forecast discussion, Jul 6, 3:00 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 300 PM MDT WED JUL 6 2011 .SHORT TERM...NOT MANY CHANGES FOR THE GRIDS PLANNED FOR THIS EVENING. DEEP CONVECTION THAT FORMED OVER THE FOOTHILLS IS MAKING ITS WAY ACROSS THE URBAN CCRRIDOR AND PALMER DIVIDE. PW VALUES 1.25-1.5 INCHES WITH DEWPOINTS RANGING FROM THE MID 50S TO LOWER 60S. AS FAR AS CAPES ARE CONCERNED...VALUES RAINGING FROM 1200 J/KG AT DENVER TO 2200 J/KG AT AKRON/ STORM MOTIONS 10-15 KTS. WILL CONTINUE THE FLASH FLOOD FOR ZONE 35 FOR THE BURN AREAS. WET MICROBURSTS WITH MAINLY HEAVY RAIN COULD SEE A FEW SEVERE STORMS WITH DAMAGING WINDS TO 60 MPH AND HAIL TO ONE INCH. ALL OF THIS ALREADY COVERED IN THE FCST SO NO CHANGES EXPECTED. SHOWERS AND THUNDERSTORMS WILL DECREASE AFTER MIDNIGHT BUT NOT DIMINISH ALTOGETHER. THE NAM12 INDICATES A WEAK CYCLONE OVER THE DENVER AREA THURSDAY MORNING WITH PLENTY OF BOUNDARY LAYER MSTR ADVECTING INTO THE URBAN CORRIDOR. WL ADD PATCHY FOG FOR LATE TONIGHT AND THURSDAY MORNING. ON THURSDAY THERE WILL BE SOME DECREASE IN THE PW VALUES...WITH VALUES STILL OVER ONE INCH. FCST CAPES LOWER THURSDAY AFTN...WITH VALUES FM 800-1100 J/KG. PROBABLY SLIGHTLY LESS COVERAGE ON THURSDAY BUT STORMS WILL LIKELY STILL PRODUCE BRIEF HEAVY RAIN...WITH SEVERE POTENTIAL MORE ISOLATED. .LONG TERM...THE UPPER AIR PATTERN WILL ALLOW MONSOONAL MOISTURE TO CONTINUE TO FLOW UP FROM THE SOUTHWEST THROUGH THE WEEKEND AT LEAST. THIS WILL TRANSLATE INTO A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS. THE UPPER HIGH CENTER WILL BE OVER NORTHERN NEW MEXICO THURSDAY EVENING THEN SLOWLY DRIFT SOUTHEAST AS AN UPPER TROUGH MOVES OVER THE US/CANADIAN BORDER THROUGH SATURDAY. FLOW WILL BECOME SOUTHWEST ALOFT AS THE HIGH STAYS OVER THE LOWER MISSISSIPPI VALLEY AND TROUGHING OCCURS OVER THE WESTERN US. TEMPERATURES WILL REMAIN JUST AROUND NORMAL FOR THIS TIME OF YEAR. EXPECT MAXIMUMS IN THE UPPER 80S TO NEAR 90 OVER THE PLAINS AND IN THE MID 70S TO LOW 80S FOR THE MOUNTAINS. MINIMUMS WILL BE IN THE LOWER 60S FOR THE PLAINS AND IN THE MID 40S TO NEAR 50 FOR THE MOUNTAINS. MOISTURE WILL BE PREVALENT AS PRECIPITABLE WATER VALUES WILL BE BETWEEN 1 AND 1.5 INCHES OVER THE PLAINS WILL KEEP THE POTENTIAL OF HEAVY RAINS UNDER THE LIGHT TO MODERATE WINDS ALOFT. && .AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AIRPORTS. COULD SEE BRIEF HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 45 KTS. CIGS MAY DROP TO LESS THAN 4K FT WITH HEAVY RAIN SHOWERS. OTHER CONCERN AFTER 09Z WITH THE LOW CLOUDS AND FOG. MDLS INDICATE A WEAK DENVER CYCLONE WITH LOW LEVEL MOISTURE ADVECTING IN FROM THE EAST OVERNIGHT. POTENTIAL FOR IFR CIGS/VSBYS IN THE 10Z-14Z TIME FRAME. SCT-BKN MID LEVEL CIGS EXPECTED AFTER 18Z THURSDAY WITH ANOTHER ROUND OF THUNDERSTORMS WITH MDT TO HEAVY RAINFALL AFTER 21Z. && .HYDROLOGY...STRONGER THUNDERSTORMS LATE THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN 45 MINUTES. MAIN THREAT FOR FLASH FLOODING WILL BE IN THE RECENT BURN AREAS SO WILL CONTINUE WITH A FLASH FLOOD WATCH FOR THE FOOTHILLS OF BOULDER AND LARIMER COUNTIES. SLIGHTLY LOWER THREAT ELSEWHERE WITH STORM MOTIONS OF 10-15 KTS ELSEWHERE. OTHER AREA OF CONCERN IS THE ST LOUIS/BIG THOMPSON CREEKS WHERE A QUICK HALF INCH MAY PRODUCE ADDITIONAL RISES. MOST RIVER AND STREAM FLOWS HAVE TRENDED SLIGHTLY LOWER IN THE LAST 24 HOURS AS TEMPERATURES COOLED SLIGHTLY AND SNOWMELT RATES DECREASED. MORE LOCALLY HEAVY RAINFALL MAY ADD TO RUNOFF ISSUES THIS AFTERNOON THROUGH TONIGHT. WATCHING SEVERAL ALREADY SWOLLEN CREEKS AND STREAMS THAT WOULD NOT BE ABLE TO TAKE MUCH MORE WATER. FLOOD ADVISORIES...BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON THURSDAY. ST LOUIS CREEK IN SOUTHEASTERN GRAND COUNTY UNTIL LATE THURSDAY EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR THE NORTHERN FRONT RANGE FOOTHILLS UNTIL 10 PM MDT THIS EVENING...ZONE 35. && COOPER/KRIEDERMAN
Hazardous weather outlook, Jul 6, 10:19 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1019 AM MDT WED JUL 06 2011 COZ030>051-071200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1019 AM MDT WED JUL 06 2011 ...FLASH FLOOD WATCH NORTHERN FRONT RANGE FOOTHILLS FROM NOON UNTIL 10 PM MDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL AND POSSIBLE SEVERE WEATHER ARE EXPECTED TO DEVELOP ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGER STORMS ARE EXPECTED TO FIRE OVER THE MOUNTAINS AND FOOTHILLS BY MIDDAY. THEY WILL THEN SPREAD AND DEVELOP EASTWARD ACROSS THE PLAINS THROUGH THE AFTERNOON AND EVENING. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 TO 1.5 INCHES OF RAIN IN 30 MINUTES...ALONG WITH WIND GUSTS TO 60 MPH AND HAIL TO AROUND 1 INCH IN DIAMETER. THE HEAVIER RAINFALL RATES WILL BRING A THREAT OF FLASH FLOODING MAINLY TO THE RECENT BURN SCARS IN THE FRONT RANGE FOOTHILLS. HOWEVER...THE POSSIBLE INTENSE RAINFALL RATES MAY ALSO PRODUCE STREET FLOODING IN URBAN AREAS...AS WELL AS LEAD TO AN INCREASE IN STREAMFLOWS ALREADY SWOLLEN FROM SNOWMELT. A MORE MOIST AND UNSTABLE ENVIRONMENT WILL BRING THE THREAT OF SEVERE WEATHER AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WILL CONTINUE TO SEE SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY THROUGH THE PERIOD AS MOISTURE CONTINUES TO STREAM UP FROM THE SOUTH OVER THE HIGH PRESSURE RIDGE NEARBY. FLOW WILL GENERALLY BE LIGHT SO STORMS WILL CONTINUE TO HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 1 PM THIS AFTERNOON. COOPER/KRIEDERMAN
In the hours before
Special weather statement, Jul 6, 2:00 PM MDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT WED JUL 6 2011
COZ036-062030-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
200 PM MDT WED JUL 6 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR
SOUTHWESTERN DOUGLAS COUNTY
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS
LOCATED 3 MILES WEST OF WESTCREEK...OR 30 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 20 MPH.
LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO WESTCREEK.
LAT...LON 3913 10530 3918 10528 3918 10507 3913 10507
3913 10508
TIME...MOT...LOC 2000Z 276DEG 16KT 3914 10518Special weather statement, Jul 6, 4:02 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 402 PM MDT WED JUL 6 2011 COZ038-042-062230- NORTHEAST WELD COUNTY CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 402 PM MDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY AT 402 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING MARBLE SIZE HAIL...AND WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF GROVER...OR 49 MILES NORTHEAST OF GREELEY...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO PAWNEE BUTTES...NEW RAYMER...KEOTA...HEREFORD AND GROVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4053 10414 4100 10432 4100 10387 4063 10366 TIME...MOT...LOC 2202Z 330DEG 32KT 4090 10409
Local storm report, Jul 6, 4:14 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 2 SSE DEER TRAIL 39.59N 104.03W
07/06/2011 M0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0356 PM HAIL 2 SSW DEER TRAIL 39.59N 104.06W
07/06/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
QUARTER, PEA AND RICE SIZE HAIL. RW+ SSE.
&&
BENTONLocal storm report, Jul 6, 4:21 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
421 PM MDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 6 SW DEER TRAIL 39.56N 104.12W
07/06/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
0.42 INCH RAINFALL IN LESS THAN 10 MINUTES
0358 PM HAIL 2 SSE DEER TRAIL 39.59N 104.03W
07/06/2011 M0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0356 PM HAIL 2 SSW DEER TRAIL 39.59N 104.06W
07/06/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
QUARTER, PEA AND RICE SIZE HAIL. RW+ SSE.
&&
BENTONLocal storm report, Jul 6, 4:57 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST 12 N STONEHAM 40.78N 103.68W
07/06/2011 M59.00 MPH WELD CO TRAINED SPOTTER
SUSTAINED 35-45 WITH GUSTS 50 TO 59 MPH. RW+ BUT NO HAIL.
0405 PM HAIL 6 SW DEER TRAIL 39.56N 104.12W
07/06/2011 M1.00 INCH ELBERT CO TRAINED SPOTTER
0.42 INCH RAINFALL IN LESS THAN 10 MINUTES
0358 PM HAIL 2 SSE DEER TRAIL 39.59N 104.03W
07/06/2011 M0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0356 PM HAIL 2 SSW DEER TRAIL 39.59N 104.06W
07/06/2011 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
QUARTER, PEA AND RICE SIZE HAIL. RW+ SSE.
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:02 PM MDT | Special Weather Statement | BOU | Morgan | 28 min |
| Jul 5, 7:12 PM MDT | Special Weather Statement | BOU | Logan, Washington | 33 min |
| Jul 5, 7:29 PM MDT | Areal Flood Advisory | BOU | Morgan | 91 min |
| Jul 5, 7:47 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 43 min |
| Jul 5, 8:33 PM MDT | Special Weather Statement | BOU | Phillips | 27 min |
| Jul 5, 11:07 PM MDT | Areal Flood Advisory | BOU | Grand | 36 hr |
| Jul 6, 3:48 AM MDT | Flash Flood Watch | BOU | Boulder, Larimer | 15 hr |
| Jul 6, 2:00 PM MDT | Special Weather Statement | BOU | Douglas | 30 min |
| Jul 6, 2:58 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 48 min |
| Jul 6, 3:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 47 min |
| Jul 6, 4:02 PM MDT | Special Weather Statement | BOU | Weld | 28 min |
| Jul 6, 4:33 PM MDT | Tornado Warning | BOU | Logan, Weld | 42 min |
| Jul 6, 5:06 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Logan, Morgan, Washington, Weld | 39 min |
| Jul 6, 5:26 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Weld | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.